MathSciNet Relay Station
MathSciNet bibliographic data
MR7542 (4,156e) 42.4X
Salem, R. On a theorem of Zygmund. Duke Math. J. 10, (1943). 23–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement